Cookies?
Library Header Image
LSE Research Online LSE Library Services

Games of incomplete information, ergodic theory, and the measurability of equilibria

Simon, Robert (2003) Games of incomplete information, ergodic theory, and the measurability of equilibria. Israel Journal of Mathematics, 138 (1). pp. 73-92. ISSN 0021-2172

Full text not available from this repository.
Identification Number: 10.1007/BF02783420
Item Type: Article
Official URL: http://www.springer.com/math/journal/11856
Additional Information: © 2003 The Hebrew University Magnes Press, Jerusalem
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 14 Oct 2008 08:42
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17160

Actions (login required)

View Item View Item